# SDR UALA2011042101923

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,748 hours, 11,145 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 664
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP.  INSTALLED NEW GCU, NO HELP.  REPLACED APU GENERATOR PER AMM.  OPS NORMAL.
